zbMATH — the first resource for mathematics

A note on uniform paracompactness. (English) Zbl 0353.54011

54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54E35 Metric spaces, metrizability
54E15 Uniform structures and generalizations
54E45 Compact (locally compact) metric spaces
Full Text: DOI
[1] J. R. Isbell, Uniform spaces, Mathematical Surveys, No. 12, American Mathematical Society, Providence, R.I., 1964. · Zbl 0124.15601
[2] Michael D. Rice, Complete uniform spaces, TOPO 72 — general topology and its applications (Proc. Second Pittsburgh Internat. Conf., Pittsburgh, Pa., 1972; dedicated to the memory of Johannes H. de Groot), Springer, Berlin, 1974, pp. 399 – 418. Lecture Notes in Math., Vol. 378.
[3] R. H. Sorgenfrey, On the topological product of paracompact spaces, Bull. Amer. Math. Soc. 53 (1947), 631 – 632. · Zbl 0031.28302
[4] A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. 54 (1948), 977 – 982. · Zbl 0032.31403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.